| Model Number |
OJR414 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A distributor in south africa reported on behalf of a healthcare facility that the tubing of an ojr414 optiflow junior 2 nasal cannula was detached from the swivel grip.There was no reported patient involvement.
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
Additional Manufacturer Narrative
(b)(4).Method: the subject device, ojr414 optiflow junior 2 nasal cannula was not returned to fisher & paykel healthcare (f&p).Our investigation is thus based on the information provided by the healthcare facility, and our knowledge of the product.Results: the healthcare facility has reported that the tubing of an ojr414 optiflow junior 2 nasal cannula was detached from the connector end (swivel grip).Conclusion: without the return of the subject device or photography for evaluation, we are unable to determine the cause of the reported event.As part of the manufacturing process, all optiflow junior nasal cannulas are 100% leak and occlusion tested after final assembly and any cannula that fails is discarded.In addition, samples are taken throughout each batch and functionally tested for retention strength between the assembled parts.If there are any failures the entire batch is put aside for further investigation.The subject cannula would have met the required specification at time of production.The user instructions illustrate in pictorial format the correct set-up and proper use of the optiflow junior 2 nasal cannula.They also state the following: - appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Failure to monitor the patient (e.G.In the event of an interruption to gas flow) may result in serious harm or death).- do not wrap, insulate, stretch or crush the tubing as this may impair the performance of this product or compromise safety (including potentially causing patient harm).- ensure that all connections are secure during use.Check cannula is undamaged and that the flow path is maintained.Under excessive load, the cannula may disconnect to prevent forces being transferred to the patient.
Event or Problem Description
A distributor in south africa reported on behalf of a healthcare facility that the tubing of an ojr414 optiflow junior 2 nasal cannula was detached from the connector end (swivel grip).There was no reported patient involvement.